MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, the user stated that she opened a new cartridge of strips, tested her bg level and the reading was 173 mg/dl.Immediately thereafter, she tested her bg level again and received a reading of 153 mg/dl.Then, she decided to test on her other hand and received a reading of 150 mg/dl.Due to the above, dario's representative sent a replacement of dario's strips and control solution to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, dario's representative tried to follow up with the user, however, no response was received to date.There is not enough information regarding the dario meter and strips to investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported that since starting to use a new cartridge of strips and testing her bg levels in the mornings, the results have been higher than her usual range.In addition, the user stated that there was a twenty point difference between two consecutive bg readings.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st.
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-21
MDR Report Key21927354
Report Number3010606081-2025-00018
Device Sequence Number18305508
Product Code NBW
UDI-Device Identifier00850065006741
UDI-Public850065006741
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale